# SDR TWAA9808905

- Difficulty date: March 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N418EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47676
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - DURING OP 9 MAINTENANCE CHECK, FOUND CRACK IN LOWER ANGLE ON RT SIDE OF LOWER RADAR SUPPORT BRACKET INSIDE NOSE WHEEL WELL.  FABRICATED NEW ANGLE PER SRM 51-10-02.  INSTALLED ANGLE PER SRM 51-30-02.  (X)
